Subspaces of finite codimension: The existence of elements of best approximation
Matematičeskie zametki, Tome 37 (1985) no. 1, pp. 78-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_1_a8,
author = {L. P. Vlasov},
title = {Subspaces of finite codimension: {The} existence of elements of best approximation},
journal = {Matemati\v{c}eskie zametki},
pages = {78--85},
year = {1985},
volume = {37},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_1_a8/}
}
L. P. Vlasov. Subspaces of finite codimension: The existence of elements of best approximation. Matematičeskie zametki, Tome 37 (1985) no. 1, pp. 78-85. http://geodesic.mathdoc.fr/item/MZM_1985_37_1_a8/